# SDR SWIA200211230

- Difficulty date: September 17, 2002
- Submitted: September 17, 2002
- Operation: Air carrier
- Aircraft: N289YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120289
- Aircraft time: 20,963 hours, 25,798 cycles
- Engine: Pwa PW118A
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE FRAME NR 1 CRACKED AT INBOARD AND OUTBOARD WEB AREAS.  DISCOVERED DURING C-CHECK.  REPLACED RIGHT NACELLE FRAME NR 1 IAW SB 120-54-0036 RII CARD 54-301.
